# SDR P2EA01066

- Difficulty date: May 7, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N126NJ
- Make and model: Boeing 737-2B7
- Aircraft serial: 22884
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, RIGHT WING NR 4 SLAT, P/N 65-46423-270A, S/N BN-320 WITH DELAMINATION.  REPAIRED NR 4 SLAT, P/N 65-46423-270A, S/N BN-320 FROM STR 35 TO 42 AT LOWER SURFAE IAW SRM 51-40-20, REPAIR NR 21, FIG 30.  (M)
